# SDR YENA2024031200410

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 144
- Aircraft time: 41,367 hours, 27,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LH EMERGENCY EXIT DOOR SIDEWALL PANEL LIGHT IS INOP; REF. EAMS W/O: H9427 NR00721 - R&R EMERGENCY LIGHT ASSEM. #4 PER EMB 190-33-50-01-400-801-A. OPS OK.
